MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, signal issues resulted in a procedural delay.When using a tactiflex catheter, the egm signal could not be acquired, and the catheter could not be visualized.Troubleshooting included confirming the tactiflex 3.1 software was installed, replacing the catheter, the ampere connect cable, the tactisys, and the tactiflex rf cable, as well as using a different se port.None of these measures resolved the issue.The ensite x system was rebooted, and different power sources for the tactiflex and ampere were tried with no resolution.The amplifier was replaced was the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensite x amplifier ((b)(6)) was received for evaluation.The intra-cardiac (ic) short test was performed and identified that channels 53, 55 (ablation 1 and 3), 63, 64 (pin 7 and 8 of port 5), were electrically open.Physical manipulation of the cable caused (54 and 56 also determined to be intermittent), which also isolates the symptom between the ablative port and the frontplane assembly.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to an electrical open within the ablative port to front plane assembly.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21652192
Report Number2184149-2025-00055
Device Sequence Number7490039
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)8058365
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number8058365
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown